# SDR 2007UALA03925

- Difficulty date: September 26, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 31,569 hours, 9,099 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Out Of Position
- Location: Seat 1h Fwd Eel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE 1H EMERGENCY LIGHT STRIP FELL OFF.  *S/D*  REPLACED LIGHT ASSY AT SEAT 1H, FWD.  EEL OP CHECKED GOOD.
